Advanced search
Start date
Betweenand

Marcelo José Dias Nascimento

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

bachelor's at Matemática from Universidade Estadual Paulista Júlio de Mesquita Filho (2000), master's at Mathematics from Universidade de São Paulo (2003) and doctorate at Mathematics from Universidade de São Paulo (2007). Has experience in Mathematics, focusing on Functional Analyses, acting on the following subjects: série de fourier, equações diferenciais parciais, equação do calor, informática na educação and análise funcional. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated October 17, 2020
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (16)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications16
Citations49
Cit./Article3.1
Data from Web of Science

BEZERRA, FLANK D. M.; PEREIRA, ANTONIO L.; DA SILVA, SEVERINO H.. Existence and continuity of global attractors and nonhomogeneous equilibria for a class of evolution equations with non local terms. Journal of Mathematical Analysis and Applications, v. 396, n. 2, p. 590-600, . Web of Science Citations: 8. (03/10042-0, 11/04166-5)

CARVALHO, ALEXANDRE N.; DLOTKO, TOMASZ; NASCIMENTO, MARCELO J. D.. Non-autonomous semilinear evolution equations with almost sectorial operators. JOURNAL OF EVOLUTION EQUATIONS, v. 8, n. 4, p. 631-659, . Web of Science Citations: 9. (07/51373-0, 03/10042-0)

BEZERRA, FLANK D. M.; CARBONE, VERA L.; NASCIMENTO, MARCELO J. D.; SCHIABEL, KARINA. REGULARITY AND UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR A CLASS OF NONAUTONOMOUS THERMOELASTIC PLATE SYSTEMS. PACIFIC JOURNAL OF MATHEMATICS, v. 301, n. 2, p. 395-419, . Web of Science Citations: 0. (14/03686-3, 17/06582-2)

ARARUNA, FAGNER DIAS; MORAIS BEZERRA, FLANK DAVID. RATE OF ATTRACTION FOR A SEMILINEAR WAVE EQUATION WITH VARIABLE COEFFICIENTS AND CRITICAL NONLINEARITIES. PACIFIC JOURNAL OF MATHEMATICS, v. 266, n. 2, p. 257-282, . Web of Science Citations: 3. (11/04166-5)

BEZERRA, F. D. M.; CARVALHO, A. N.; CHOLEWA, J. W.; NASCIMENTO, M. J. D.. Parabolic approximation of damped wave equations via fractional powers: Fast growing nonlinearities and continuity of the dynamics. Journal of Mathematical Analysis and Applications, v. 450, n. 1, p. 377-405, . Web of Science Citations: 4. (14/03109-6, 03/10042-0, 14/03686-3)

DA SILVA, SEVERINO HORACIO; BEZERRA, FLANK D. M.. FINITE FRACTAL DIMENSIONALITY OF ATTRACTORS FOR NONLOCAL EVOLUTION EQUATIONS. Electronic Journal of Differential Equations, . Web of Science Citations: 3. (11/04166-5)

BEZERRA, F. D. M.; NASCIMENTO, M. J. D.; DA SILVA, S. H.. A class of dissipative nonautonomous nonlocal second-order evolution equations. APPLICABLE ANALYSIS, v. 96, n. 13, p. 2180-2191, . Web of Science Citations: 2. (14/03109-6, 14/03686-3)

YANG, XIN-GUANG; NASCIMENTO, MARCELO J. D.; PELICER, MAURICIO L.. UNIFORM ATTRACTORS FOR NON-AUTONOMOUS PLATE EQUATIONS WITH p-LAPLACIAN PERTURBATION AND CRITICAL NONLINEARITIES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 40, n. 3, p. 1937-1961, . Web of Science Citations: 0. (17/06582-2)

BEZERRA, FLANK D. M.; CARVALHO, ALEXANDRE N.; NASCIMENTO, MARCELO J. D.. FRACTIONAL APPROXIMATIONS OF ABSTRACT SEMILINEAR PARABOLIC PROBLEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 25, n. 11, p. 4221-4255, . Web of Science Citations: 0. (03/10042-0, 14/03686-3, 17/06582-2)

BEZERRA, FLANK DAVID M.; NASCIMENTO, MARCELO JOSE D.. Convergence estimates of the dynamics of a hyperbolic system with variable coefficients. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 37, n. 5, p. 663-675, . Web of Science Citations: 1. (11/04166-5)

BEZERRA, FLANK D. M.; CARBONE, VERA L.; NASCIMENTO, MARCELO J. D.; SCHIABEL, KARINA. REGULARITY AND UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR A CLASS OF NONAUTONOMOUS THERMOELASTIC PLATE SYSTEMS. PACIFIC JOURNAL OF MATHEMATICS, v. 301, n. 2, p. 395-419, . Web of Science Citations: 0. (14/03686-3, 17/06582-2)

YANG, XIN-GUANG; NASCIMENTO, MARCELO J. D.; PELICER, MAURICIO L.. UNIFORM ATTRACTORS FOR NON-AUTONOMOUS PLATE EQUATIONS WITH p-LAPLACIAN PERTURBATION AND CRITICAL NONLINEARITIES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 40, n. 3, p. 1937-1961, . Web of Science Citations: 0. (17/06582-2)

BEZERRA, FLANK D. M.; CARVALHO, ALEXANDRE N.; NASCIMENTO, MARCELO J. D.. FRACTIONAL APPROXIMATIONS OF ABSTRACT SEMILINEAR PARABOLIC PROBLEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 25, n. 11, p. 4221-4255, . Web of Science Citations: 0. (03/10042-0, 14/03686-3, 17/06582-2)

BEZERRA, F. D. M.; CARVALHO, A. N.; CHOLEWA, J. W.; NASCIMENTO, M. J. D.. Parabolic approximation of damped wave equations via fractional powers: Fast growing nonlinearities and continuity of the dynamics. Journal of Mathematical Analysis and Applications, v. 450, n. 1, p. 377-405, . Web of Science Citations: 4. (14/03109-6, 03/10042-0, 14/03686-3)

ARARUNA, FAGNER DIAS; MORAIS BEZERRA, FLANK DAVID. RATE OF ATTRACTION FOR A SEMILINEAR WAVE EQUATION WITH VARIABLE COEFFICIENTS AND CRITICAL NONLINEARITIES. PACIFIC JOURNAL OF MATHEMATICS, v. 266, n. 2, p. 257-282, . Web of Science Citations: 3. (11/04166-5)

DA SILVA, SEVERINO HORACIO; BEZERRA, FLANK D. M.. FINITE FRACTAL DIMENSIONALITY OF ATTRACTORS FOR NONLOCAL EVOLUTION EQUATIONS. Electronic Journal of Differential Equations, . Web of Science Citations: 3. (11/04166-5)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

NASCIMENTO, Marcelo José Dias. Problemas parabólicos selineares singularmente não autônomos com expoentes críticos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (02/11855-2

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: